# SDR ASAA2021112636747

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,621 hours, 15,644 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 3404022010
- Part serial: YC0649794
- Condition: Faulty
- Location: #1 Engine
- Part time: 46,157 hours, 13,699 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, SHORT TIME FAULT 73-21701 "ADIRU TAT DATA & T12 SIGNAL DISAGREE" WAS FOUND FOR FLT LEGS 1, 2, & 3 ON ENG #1. GROUNDED - YES. EEC BITE PER T/C 78273000 SHOWED FAULT HAS NOT LOGGED IN LAST EIGHT STARTS, SINCE REPLACEMENT OF T12 SENSOR ON DEFECT 60206442. PERFORMED EEC TEST PER B737-800 AMM 73-21-00-700-804-F00 - ALL TESTS PASS.
